# SDR DKAA02001

- Difficulty date: January 8, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N301R
- Make and model: Amd FALCON20
- Aircraft serial: 3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: GASMYS20124001
- Condition: Corroded
- Location: Lt Wing
- Part time: 15,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CORROSION INSPECTION, LEFT WING INBOARD UPPER FLAP CLOSEOUT PANEL FOUND CORRODED BEYOND LIMITS.  PANEL REPAIRED PER DER ENGINEERING ORDER NR EO 01-23, REV A.  AIRCRAFT RETURNED TO SERVICE AFTER INSPECTION WAS COMPLETED.  (M)
